Viagra gives me headaches

Full question:
How can I avoid getting headaches when taking Viagra? Is it ok to take anadin or paracetamol to cure the headache pain?

Response from Dr Fox:
Unfortunately headache is a very common side effect when taking Viagra (sildenafil) and other ED tablets. You could take paracetamol or another simple pain killer, such as ibuprofen or aspirin at the same time as Viagra. Apart from simple pain killers and using the minimum effective dose, there may be little else to try, except perhaps alternative tablets such as Cialis (tadalafil), or Levitra (vardenafil) which may produce less headache, although Cialis has a longer duration of action. If you experience cluster headaches studies conclude low-dose vardenafil or tadalafil should be considered.

Ensure you are also properly hydrated and don’t drink too much alcohol. Other brands of sildenafil (generic Viagra) may also be worth trying.

ED treatment from 82p each

Regulated service iconsTrusted Shops icon

Related